# SDR USAA000709

- Difficulty date: May 15, 2000
- Submitted: June 5, 2000
- Operation: Air carrier
- Aircraft: N278AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22890
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 46,854 hours
- Component: Airframe
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q-4, SKIN HAD 1 INCH CRACK, STA 344, STR 17 RT FORWARD SERVICE DOOR, LOWER AFT CORNER.  INSTALLED TRIPLER PER SRM 53-30-3 AND EA 67235.  (X)
